# SDR 39LA2014041570

- Difficulty date: April 15, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N505R
- Make and model: Urocop AS365N3
- Aircraft serial: 1478
- Aircraft time: 16,881 hours, 13,876 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Control
- Part number: SC71123B
- Part serial: 494
- Condition: Corroded
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SERVO CYLINDER, PN 7112-3B, SN 494 HAS SEVERE INTERGRANULAR CORROSION ON THE LOWER ATTACH POINT.
